Per citar aquest document:
Web of Science: 67 cites,
Hyperbolic reaction-diffusion equations for a forest fire model
Méndez López, Vicenç (Universitat Autònoma de Barcelona. Departament de Física)
Llebot, Josep Enric, 1953- (Universitat de Girona. Departament de Ciències Ambientals. Grup de Física)

Data: 1997
Resum: Forest fire models have been widely studied from the context of self-organized criticality and from the ecological properties of the forest and combustion. On the other hand, reaction-diffusion equations have interesting applications in biology and physics. We propose here a model for fire propagation in a forest by using hyperbolic reaction-diffusion equations. The dynamical and thermodynamical aspects of the model are analyzed in detail.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Matèries del catàleg ; Paraules clau fora catàleg
Publicat a: Physical review. E : statistical, nonlinear, and soft matter physics, Vol. 56, Number 6 (December 1997) , p. 6557-6563, ISSN 1539-3755

DOI: 10.1103/PhysRevE.56.6557

7 p, 162.9 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2014-05-13, darrera modificació el 2017-10-15

   Favorit i Compartir